# SDR SIMA20220211001

- Difficulty date: February 11, 2022
- Submitted: February 13, 2022
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 16,525 hours, 10,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PHOTOLUMINESCENT EMERGENCY LIGHT STRIP ESCAPE ROUTE MARKING M1 ROW 1/2 STRIP. MEL 3331 - AUTH# 020128-C - ORIGINAL LOG PAGE 4716545/1 - -C/A-REPLACED PHOTOLUMINISCENT EMERGENCY INDICATOR STRIP LIGHT ON M1 ROW 1/2 IAW AMM 33-50-21. MEL RESTORED.
